# SDR AALA202205045926

- Difficulty date: May 1, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N359PX
- Make and model: Boeing 737
- Aircraft serial: 31280
- Aircraft time: 12,142 hours, 5,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 1048462073NG08
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY PATH LIGHT AT SEAT 25D IS HANGING. **SUPPLEMENTAL REPORT FOR AALA202205025926: REPLACED LIGHT HOUSING PER AMM 33-51-11. OPERATIONAL CHECK GOOD.** (CLOSED)
